Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Chest pain, prescribed antibiotics, X-ray clear. Painful breathing. What could be causing it?

Hi I have been having pain on my right side of the chest under the rib cage towards the bottom, doc thought it was chest infection b prescribed me with antibiotics , had X-rays done all clear but the pain is still there, when I deep breath it hurts otherwise I do t feel anything but I know the pain is stl there. I do suffer a lot fro Wind problem, what could it be that causing this pain, it s really worrying me.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
simply gases in the bowel can cause pain sometimes.
but if is constantly on the right lower chest/ upper abdomen, you need to rule out-liver-gallbladder related problems. an ultrasound of the abdomen ,LFTs would be useful.
gallstones etc. could cause such pain.
Take care and pl. keep me posted on your progress.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor